# SDR IPXA2014091784317

- Difficulty date: September 3, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN REPAIR DOUBLER CHAFED BETWEEN RIB 12 AND RIB 17, STGR 2.2 AND 2.3.  ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 12 AND RIB 17 STR 2.2 AND 2.3 IAW SRM 57-50-00, PARA 4E, FIG 205.
